MathSciNet Relay Station
MathSciNet bibliographic data
MR781416 (86j:60031) 60D05 (60B12 60E07 60F05)
Giné, Evarist; Hahn, Marjorie G. Characterization and domains of attraction of $p$-stable random compact sets. Ann. Probab. 13 (1985), no. 2, 447–468.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement